Write a review

Depression and Possible Side Effects - California

This is my second cycle of accutane my acne came...

This is my second cycle of accutane my acne came completely back after I stopped taking it. It has honestly had very negative effects on me and it has made me very depressed I know three people who have a similar experience. So I'd like I warn everyone if you have had depression be careful with choosing to take this medication.

Was this review helpful? 1 other found this helpful

Comments (5)

I'm so sorry to hear you are experiencing depression. Please be sure to make your doctor aware of this if you haven't already. Its really important they know this. Keep us updated on how you are doing and whether or not you choose to continue with the Accutane.

  • Reply
I actually know many people who have suffered with depression because of this medication. This is actualy my second cycle because my acne came back after a couple monthes so the doctor thought maybe I should try another round. Im three monthes into this cycle and I have noticed pretty severve mood swings that normally consist of crying spells. It's actually very confusing because I am normally a very very happy person. Thanks for tr concern:)
  • Reply

Ugh, its like you are having to deal with permanent PMS - no fun! I'll be hoping you feel better soon & sending you hugs between now & then.

  • Reply
Awww ur so sweet:) and that is exactly how Im feeling unfortunately the worst part is my skin isn't totally clearing up.
  • Reply

Yeah, you should at least be getting that benefit for all you are putting up with. Again, please make sure you are filling your doctor in on all of this because they might want to adjust your dosage. There was another community member on here who said they were on one brand of the generic accutane and they weren't having very good results so their doctor switched them to another brand and it worked better for them, so perhaps that is an option as well(?).

  • Reply